# SDR AALA20170104018

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 24,466 hours, 9,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. OVERWING EMERGENCY EXIT SIGN LENS COVER IS DETACHED. REATTACHED LENS COVER IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
